It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-06-2011, 08:41 PM   #1
Junior Member
(female)
 
Join Date: Mar 2006
Location: Columbus, Ohio
Posts: 45
MSHekele HB User
Red face Please HELP!!!

Hi,

Shew it's been awhile since I have been here. I hope someone can help! On Dec7 2010 I had a level 2 disc fusion. L4 L5 L5 S1. I have a really high tolerance to opiates (I believe that it is from all of my MS flairs) So after the surgery and my pain was never managed. So I started going to my family Dr for pain management. For some reason the pain management dr would not see me since I was post op. Whatever.
Now for the past 9 weeks EVERY day I have had swelling in my feet, legs and hands, fingers stomach (none of my jeans fit me anymore) diet did not change. So badly that they are pitting ( where if I push it leaves a indent) I was so desperate one night for reliefe I was taking a clean insulin needle that I use to give myself B12 shots and jabbing it into the tops of feet to let the water drain out it was gross but it worked. So much fluid that I have gained 40 pounds in the first 3 weeks. It hurts to walk so bad. If I stay in bed all day it's fine. When I get up and sit at the computer or dinner table for an hour then they blow back up. Then after the swelling I go get in bed and like within the hour my legs and feet turn beet red. They look like a really bad sunburn. They are hot to the touch and hurt. I also get little blisters. They are now starting to crack in certain places. I have been on 80 mgs. of lasiks and potassium with no help. I was admitted to the hospital with it once they thought I was having heart or renal failure all test came back fine. Even with the lasiks I was not urinating very much. Now where there was the sunburn sensation toward the bottom of my feet are peeling. Can someone please tell me what the french toast is going on?!?!
I was taken off my pain meds to see if that was what was causing this and it still happened. I don't know what kind of Dr to see. I have even been wearing TED or anti embolism stockings. I have also had a doppler done to check for a clot.
MS related? Oh I am also still having really bad pain in my back and my surgeon said I should be feeling much better. He does not believe that I am still in this much pain (4 months post op) . Could it be related to the surgery? Oh I also had blisters that formed on my rear and legs go numb after sitting on the potty.
Thanks for taking the time to read this and please help if you have any ideas!

~Heather

 
Sponsors Lightbulb
   
Old 04-07-2011, 10:45 AM   #2
sjb sjb is offline
Facilitator
(female)
 
Join Date: Jun 2010
Location: Gardner Ma USA
Posts: 3,386
sjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB User
Re: Please HELP!!!

Hi if it hurts to walk what type of exercise is being done?
I read that to have perfect health a person needs perfect circulation.

 
Closed Thread

Tags
burning sensation, lower back pain, swollen feet, weight gain



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (70), JJ (53), janewhite1 (51), lenvegas (31), midwest1 (26), solofelix (20), quincy (20)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:32 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!